Alert archive / Nebraska / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 235, NWS North Platte, NE

August 25, 2017Cherry County, Keya Paha County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Aug 25, 2017, 6:01 PM MDT for Cherry County, Keya Paha County, Nebraska. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 25, 2017, 6:01 PM MDT (00:01 UTC)
Expired
Aug 25, 2017, 6:45 PM MDT
In force
44 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cherry County, NE, Keya Paha County, NE

The radar

The North Platte radar (KLNX), 113 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 25, 2:38 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.0 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2017-08-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 857 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2017-08-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
857 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
2302 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
299 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted.

475 
WUUS53 KLBF 260001
SVRLBF
NEC031-103-260045-
/O.NEW.KLBF.SV.W.0235.170826T0001Z-170826T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
701 PM CDT FRI AUG 25 2017

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  Northeastern Cherry County in north central Nebraska...
  Keya Paha County in north central Nebraska...

* Until 745 PM CDT

* At 701 PM CDT, severe thunderstorms were located along a line
  extending from 12 miles southeast of Wewela to near Springview to 6
  miles east of Valentine, moving east at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Springview, Norden, Burton, Nets Peak, Smith Falls State Park,
  Mills, Brocksburg and Sparks.

This includes the following highways...
 Highway 183 between mile markers 213 and 225.
 Highway 12 between mile markers 11 and 81.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4280 9926 4281 10014 4283 10015 4284 10019
      4281 10020 4281 10049 4299 10038 4300 9926
TIME...MOT...LOC 0001Z 278DEG 13KT 4288 9959 4289 9978 4286 10042 

HAIL...1.00IN
WIND...60MPH
 
$$

CDC
3 follow-up statements
813 
WWUS53 KLBF 260021
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
721 PM CDT FRI AUG 25 2017

NEC031-103-260045-
/O.CON.KLBF.SV.W.0235.000000T0000Z-170826T0045Z/
Cherry NE-Keya Paha NE-
721 PM CDT FRI AUG 25 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR NORTHEASTERN CHERRY AND CENTRAL KEYA PAHA COUNTIES...

At 720 PM CDT, severe thunderstorms were located from 6 miles east 
of Springview to 10 miles east of Valentine, moving southeast at 10 
mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Springview, Norden, Burton and Smith Falls State Park. 

This includes the following highways...
 Highway 183 between mile markers 213 and 220.
 Highway 12 between mile markers 22 and 65.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4280 9926 4281 10014 4283 10015 4284 10019
      4281 10020 4281 10044 4292 10039 4292 9926
TIME...MOT...LOC 0020Z 293DEG 8KT 4286 9964 4284 10035 

HAIL...1.00IN
WIND...60MPH
 
$$

CDC
344 
WWUS53 KLBF 260031
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
731 PM CDT FRI AUG 25 2017

NEC031-103-260045-
/O.CON.KLBF.SV.W.0235.000000T0000Z-170826T0045Z/
Cherry NE-Keya Paha NE-
731 PM CDT FRI AUG 25 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR NORTHEASTERN CHERRY AND CENTRAL KEYA PAHA COUNTIES...

At 731 PM CDT, severe thunderstorms were located along a line
extending from 9 miles east of Springview to 10 miles west of Norden,
moving east at 10 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Springview, Norden, Burton and Smith Falls State Park. 

This includes the following highways...
 Highway 183 between mile markers 213 and 220.
 Highway 12 between mile markers 22 and 65.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4280 9926 4281 10014 4283 10015 4284 10019
      4281 10020 4281 10037 4292 10034 4292 9926
TIME...MOT...LOC 0031Z 288DEG 9KT 4285 9957 4284 10028 

HAIL...1.00IN
WIND...60MPH
 
$$

CDC
584 
WWUS53 KLBF 260040
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
740 PM CDT FRI AUG 25 2017

NEC031-103-260050-
/O.EXP.KLBF.SV.W.0235.000000T0000Z-170826T0045Z/
Cherry NE-Keya Paha NE-
740 PM CDT FRI AUG 25 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHERRY AND
CENTRAL KEYA PAHA COUNTIES WILL EXPIRE AT 745 PM CDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However small hail,
gusty winds and heavy rain are still possible with these
thunderstorms.

A severe thunderstorm watch remains in effect until 1100 PM CDT for
north central Nebraska.

LAT...LON 4280 9926 4281 10014 4283 10015 4284 10019
      4281 10020 4281 10037 4292 10034 4292 9926
TIME...MOT...LOC 0040Z 278DEG 13KT 4285 9953 4284 10024 

$$

CDC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 25, 5:20 PM MDT, 41 minutes earlier.

Area forecast discussion, Aug 25, 5:20 PM MDT, 41 minutes before
Area Forecast Discussion...UPDATED
National Weather Service North Platte NE
620 PM CDT Fri Aug 25 2017

.SYNOPSIS...
Issued at 309 PM CDT Fri Aug 25 2017

H5 analysis from this morning had a fairly flat pattern
across the western three quarters of the CONUS. A trough of low
pressure extended from eastern Quebec into New England. A low
amplitude ridge extended across the eastern Dakotas into Manitoba
where the ridge amplified north into Hudson Bay. Upstream of this
ridge, a closed low was noted over northern Alberta. Within the
westerly flow aloft across the western CONUS, shortwaves were noted
over northwestern South Dakota, western Wyoming, and eastern
Washington state. Current satellite imagery this afternoon has the
western South Dakota wave now entering far northern South Dakota and
southern North Dakota. Thunderstorms developed in advance of this
feature this morning over portions of central and north central
South Dakota and have moved very slowly east over the past couple of
hours. At the surface, weak low pressure was noted over the
northeastern Nebraska panhandle. A frontal boundary extended
northeast of the low into northeastern South Dakota and west
northwest of the low into northeastern Wyoming. South of the low, a
surface trough of low pressure extended into eastern Colorado. East
o the low and surface trough, southerly winds had increased this
afternoon and were blowing in the 15 to 25 MPH range. Under mostly
clear skies, 2 PM CDT readings ranged from 85 at O'Neill to 92 at
Imperial.

&&

.SHORT TERM...(This evening through Saturday)
Issued at 309 PM CDT Fri Aug 25 2017

Thunderstorm chances tonight is the main forecast
concern in the near term. Additional thunderstorms should develop
over south central and central South Dakota over the next couple of
hours. SB fcst CAPES of 2700 to 3200 J/KG currently reside along and
east of highway 83 from Valentine to Stapleton per the latest LAPS
data. The Cap will continue to weaken over the next couple of hours.
With the boundary currently lying from Pine Ridge SD to just north
of Winner SD, am expecting convection to fire INVOF this boundary
first. Storms will eventually build south along the boundary into
northern Nebraska by 23z this evening. The boundary is expected to
transition east this evening, with further development sswd into the
Nebraska Sandhills. This activity will transition east of the area
by midnight CDT. As was the case with the inherited forecast, will
maintain the highest pops across north central and northeastern
portions of the forecast area. This is in closest proximity to the
main upper level disturbance and where the steepest mid level lapse
rates and best low level moisture convergence resides. As for the
severe threat, deep layer shear increases this afternoon and early
evening to 30 to 35 KTS, favoring severe storms. With the expected
linear nature of storms along the boundary, am expecting the main
threats being gusty winds and heavy rain with marginally severe
hail. For Saturday: Another round of thunderstorms will develop
across western South Dakota as a northern stream upper level
disturbance interacts with a surface trough oriented from Western
South Dakota into the Nebraska panhandle. With the northern stream
wave diving southeast into Minnesota and a developing high across
the intermountain west, northwesterly steering flow will carry any
convection from western South Dakota into western and north central
Nebraska Saturday night.

.LONG TERM...(Saturday night through Friday)
Issued at 309 PM CDT Fri Aug 25 2017

Sunday and beyond...The mid and extended range model
solutions are in general agreement this morning. That is, the
development of high pressure across the intermountain west. This
will place the forecast area in northerly flow aloft which will
effectively lead to a dry forecast across the forecast area in the
mid and extended periods. Temperatures will be seasonal to slightly
above normal, as the core of the hottest air will be locked in
across the four corners.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 620 PM CDT Fri Aug 25 2017

The thunderstorm activity across nrn Neb should track along and
north of highway 20 this evening. Exit time is 03z-05z. The storm
activity across Swrn Neb should remain south of I-80 and exit that
area 01z-03z. No other thunderstorm activity is expected overnight
and Saturday. VFR conditions should prevail with little or no risk
of MVFR cigs and vsby.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.
&&

SYNOPSIS...Buttler
SHORT TERM...Buttler
LONG TERM...Buttler
AVIATION...CDC
Hazardous weather outlook, Aug 25, 2:48 PM MDT, 3 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
348 PM CDT Fri Aug 25 2017

NEZ004>010-022>029-035>038-056>059-069>071-094-262100-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
348 PM CDT Fri Aug 25 2017 /248 PM MDT Fri Aug 25 2017/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...TONIGHT.

Thunderstorms are possible this evening across the outlook area.

Thunderstorms are possible across western and north central
Nebraska tonight, mainly east of highway 61. There is a threat for
severe storms east of highway 83 from Valentine to Thedford and
north of a line from Thedford to Bartlett. Large hail and damaging
winds are the main severe threats. In addition, heavy rain is
possible as well.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A marginal risk for severe storms across the entire outlook area
on Saturday. Timing favors the evening hours. A few storms could
be strong or briefly severe. The hazards are large hail, wind
damage and locally heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation should not be needed through tonight.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

CLB

In the hours before

Special weather statement, Aug 25, 4:02 PM MDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service North Platte NE
502 PM CDT FRI AUG 25 2017

NEZ005-006-252245-
Eastern Cherry NE-Keya Paha NE-
502 PM CDT FRI AUG 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHERRY AND
NORTHWESTERN KEYA PAHA COUNTIES UNTIL 545 PM CDT...

At 501 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles southwest of Keyapaha, or 18 miles northeast of Valentine,
moving east at 10 mph.

1 inch of rainfall and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Sparks and Smith Falls State Park.

This includes Highway 12 between mile markers 12 and 25.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A severe thunderstorm watch remains in effect until 1100 PM CDT for
north central Nebraska.

LAT...LON 4300 9979 4290 9994 4288 10020 4289 10036
      4300 10041
TIME...MOT...LOC 2201Z 270DEG 9KT 4298 10022

CDC
Special weather statement, Aug 25, 4:38 PM MDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service North Platte NE
538 PM CDT FRI AUG 25 2017

NEZ005-252330-
Eastern Cherry NE-
538 PM CDT FRI AUG 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CHERRY COUNTY UNTIL
630 PM CDT...

At 537 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles south of Valentine, moving east at 10 mph.

1/2 inch of rainfall, half inch hail and wind gusts up to 50 mph
will be possible with this storm.

Locations impacted include...
Schlagel Creek State Wildlife Management Area.

This includes the following highways...
 Highway 20 between mile markers 206 and 218.
 Highway 83 between mile markers 197 and 205.

LAT...LON 4271 10065 4278 10061 4281 10021 4255 10032
TIME...MOT...LOC 2237Z 278DEG 11KT 4273 10055

CDC
Special weather statement, Aug 25, 4:40 PM MDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service North Platte NE
540 PM CDT FRI AUG 25 2017

NEZ006-252330-
Keya Paha NE-
540 PM CDT FRI AUG 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL KEYA PAHA COUNTY UNTIL
630 PM CDT...

At 539 PM CDT, Doppler radar was tracking strong thunderstorms from
near Millboro to near Norden. Movement was east at 25 mph.

1 inch of rainfall, nickel size hail and wind gusts up to 50 mph
will be possible with these storms.

Locations impacted include...
Springview, Norden and Burton.

This includes the following highways...
 Highway 183 between mile markers 211 and 225.
 Highway 12 between mile markers 24 and 61.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 1100 PM CDT for
north central Nebraska.

LAT...LON 4300 9953 4275 9960 4286 10018 4300 10018
TIME...MOT...LOC 2239Z 269DEG 21KT 4299 9992 4291 10001

CDC
Special weather statement, Aug 25, 5:26 PM MDT, 35 minutes before
Special Weather Statement
National Weather Service North Platte NE
626 PM CDT FRI AUG 25 2017

NEZ005-260015-
Eastern Cherry NE-
626 PM CDT FRI AUG 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHERRY COUNTY UNTIL
715 PM CDT...

At 625 PM CDT, Doppler radar was tracking a strong thunderstorm over
Valentine, moving east at 25 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Valentine, Sparks and Smith Falls State Park.

This includes the following highways...
 Highway 20 between mile markers 194 and 200.
 Highway 97 between mile markers 139 and 141.
 Highway 83 between mile markers 213 and 217.
 Highway 12 between mile markers 1 and 22.

LAT...LON 4284 10062 4291 10062 4300 10020 4281 10020
TIME...MOT...LOC 2325Z 269DEG 20KT 4288 10053

CDC
Special weather statement, Aug 25, 5:30 PM MDT, 31 minutes before
Special Weather Statement
National Weather Service North Platte NE
630 PM CDT FRI AUG 25 2017

NEZ006-252345-
Keya Paha NE-
630 PM CDT FRI AUG 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL KEYA PAHA COUNTY
UNTIL 645 PM CDT...

At 629 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Norden, or 11 miles northwest of Springview,
moving east at 15 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of north central Keya
Paha County.

A severe thunderstorm watch remains in effect until 1100 PM CDT for
north central Nebraska.

LAT...LON 4290 9998 4298 9999 4299 9986 4289 9986
TIME...MOT...LOC 2329Z 269DEG 13KT 4292 9992

CDC
Special weather statement, Aug 25, 5:36 PM MDT, 25 minutes before
Special Weather Statement
National Weather Service North Platte NE
536 PM MDT FRI AUG 25 2017

NEZ058-069-260015-
Chase NE-Perkins NE-
536 PM MDT FRI AUG 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PERKINS AND
NORTHWESTERN CHASE COUNTIES UNTIL 615 PM MDT...

At 536 PM MDT, Doppler radar was tracking strong thunderstorms from
Venango to near Pleasant Valley. Movement was east at 15 mph.

1 inch of rainfall, half inch hail and wind gusts to 45 mph will be
possible with these storms.

Locations impacted include...
Venango, Lamar and Brandon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4080 10205 4083 10182 4056 10186 4051 10205
TIME...MOT...LOC 2336Z 260DEG 11KT 4075 10206 4060 10220

CDC

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 25, 6:13 PM MDTSpecial Weather StatementLBFChase47 min
Aug 25, 6:25 PM MDTSpecial Weather StatementLBFKeya Paha50 min
Aug 25, 6:40 PM MDTSpecial Weather StatementLBFMcPherson50 min
Aug 25, 6:42 PM MDTSpecial Weather StatementLBFKeya Paha48 min
Aug 25, 6:47 PM MDTAreal Flood AdvisoryLBFKeya Paha3 hr
Aug 25, 7:11 PM MDTSpecial Weather StatementLBFBoyd49 min
Aug 25, 7:40 PM MDTSpecial Weather StatementLBFBrown, McPherson, Thomas50 min
Aug 25, 8:03 PM MDTSpecial Weather StatementLBFBoyd, Rock42 min
Aug 25, 8:25 PM MDTSpecial Weather StatementLBFBrown35 min
Aug 25, 8:28 PM MDTSpecial Weather StatementLBFThomas32 min
Aug 25, 8:47 PM MDTSpecial Weather StatementLBFHolt, Rock43 min
Aug 26, 4:45 PM MDTSpecial Weather StatementLBFSheridan45 min
Aug 26, 5:16 PM MDTSpecial Weather StatementLBFGrant44 min
Aug 26, 5:37 PM MDTSpecial Weather StatementLBFArthur, Grant38 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.